Dog Allergy Medicine
- 1 Dog Allergy Medicine
- 1.1 Best Dog Allergy Medicine
- 1.2 GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count
- 1.3 ValuMeds 24-Hour Allergy Medicine (300-Count) Antihistamine for Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets
- 1.4 Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
- 1.5 GoodSense Allergy Relief Loratadine Tablets, 10 mg, 365 Count Allergy Pills for Allergy Relief
- 1.6 Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct
- 1.7 Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength, 80-Count
- 1.8 Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 90 Count
- 1.9 Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
- 1.10 ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
- 1.11 ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
- 1.12 Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg, 365 Count
- 1.13 Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health Care
- 1.14 Claritin RediTabs 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets, 30 Count
- 1.15 Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct
- 1.16 Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 120 Sprays
- 1.17 Diphenhydramine HCI 25 Mg - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 Count Personal Healthcare/Health Care -2 Pack
- 1.18 Alavert Allergy 24-Hour Relief (Citrust Burst Flavor Orally Disintegrating Tablets), Non-Drowsy, Antihistamine, 60 Count (Pack of 1)
- 1.19 Claritin Liqui-Gels 24 Hour Allergy Relief, Non-Drowsy Allergy Medicine, Loratadine Antihistamine Capsules, 30 Count
- 1.20 Allegra Allergy 24 Hour Gelcaps 180 mg 60 Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
- 1.21 Flonase Sensimist Nasal Spray for Allergy Relief, 24-Hour Non-Drowsy Allergy Medicine, 120 Sprays, 0.31 Fl Oz (Pack of 1)
- 1.22 Dog Allergy Medicine
Ours dogs are not separate from the family. Just like the way we take care of our family members, the dogs in the family also need to be taken care of in the same way. In fact, we forget that they are animals and treat them almost like humans that are our family. This approach often leads us to offer medication to our pet dogs who are suffering from allergies with the same medicines that we use for ourselves. This might not always be the right thing to do. So, learn all about dog allergy medicine in this article.
Best Dog Allergy Medicine
- ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
- 24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
- ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over
- ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
- ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.
- Relieve Allergy Symptoms – This non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
- Provides 24 Hour Relief – Just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
- Safe, Non-Drowsy Formula – Similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
- Fast, Reliable Support – This 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
- Indoor and Outdoor Protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
- INCLUDES: One (1) 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief
- 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
- FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
- INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies
- APPROVED FOR INDOOR AND OUTDOOR ALLERGY RELIEF: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
- 24-HOUR RELIEF: Each allergy pill contains 10 mg of Loratadine, the original prescription strength It provides 24-hour relief of: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
- ALLERGY MEDICINE: GoodSense Allergy Relief Loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
- EFFECTIVE: Each Goodsense Loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten
- DIRECTIONS: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours Children under 6 years of age and consumers with liver or kidney disease, ask a doctor
- 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
- These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
- This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
- Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
- Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
- CONTAINS: One (1) 80-count bottle of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength
- STARTS WORKING IN ONE HOUR: Xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat
- TAKE ONCE FOR ALL-NIGHT, ALL-DAY RELIEF: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1
- RELIEVE ALLERGY SYMPTOMS WHEN THEY'RE AT THEIR WORST: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst
- MAXIMUM STRENGTH RELIEF: Xyzal is full prescription strength available without a prescription
- ACTIVE INGREDIENT: The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Amazon Basic Care All Day Allergy to the active ingredient of Zyrtec.
- 24-HOUR ALLERGY RELIEF: Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
- INDOOR AND OUTDOOR ALLERGY RELIEF: Temporarily relieves common indoor and outdoor allergy symptoms.
- EFFECTIVE: Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
- UNDERSTANDING ALLERGIES: An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief.
- ACTIVE INGREDIENT: Amazon Basic Care Allergy Relief contains loratadine 10 mg, an antihistamine. Compare to Claritin Tablets Active Ingredient.
- 24 HOUR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
- INDOOR AND OUTDOOR ALLERGY RELIEF: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
- ALLERGY MEDICINE: Amazon Basic Care Allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.
- NON-DROWSY: When taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy.
- Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
- Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
- Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
- Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
- Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
- Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
- Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
- Non-Drowsy Formula – A true non-drowsy formula for kids and adults
- Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day
- Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens
- Compare to Zyrtec Active Ingredient
- Cetirizine HCL/Antihistamine 10 mg.
- Indoor/Outdoor Allergy Relief
- AllerClear temporarily relieves symptoms due to hay fever or other upper respiratory allergies.
- This provides 24 hour indoor and outdoor allergies relief of sneezing, runny nose, itchy, watery eyes, and itchy throat or nose.
- The Loratadine tablets, 10mg formula is the original prescription strength.
- Do not take more than 1 tablet in 24 hours.
- The general directions are for adults and children 6 years and over.
- Powerful, 24 hour, non drowsy indoor and outdoor allergy relief
- 24-hour, non-drowsy indoor and outdoor allergy relief
- Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
- Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief
- Easy to take 24 hour RediTabs contain 10 mg of loratadine per tablet
- 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
- Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
- Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
- Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
- Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
- One 120-spray bottle of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
- The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
- The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
- Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
- 24 hour allergy medicine that delivers prescription-strength relief all day and night
- Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
- Use up to two sprays in each nostril daily
- Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care - 2 Pack
- Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count
- Includes one pack of 60 tablets of Alavert Allergy 24 Hour Orally Disintegrating Tablets, citrus burst flavor
- Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief (1) from sneezing, runny nose, itchy, watery eyes and itching of the nose & throat
- Over-the-counter antihistamine medicine tackles the worst allergy symptoms
- Allergy medicine with active ingredients Loratadine 10 mg
- Alavert Allergy Orally Disintegrating Tablets may be used by those 12 years and older
- HSA and FSA eligible product
- Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief
- #1 doctor recommended non-drowsy oral allergy brand.*
- Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens
- Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose
- Contains 10 mg of loratadine per capsule
- INCLUDES: One (1) 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief
- 24-HOUR RELIEF: One pill is all you need for round-the-clock relief from your worst allergy symptoms
- FAST-ACTING: Allegra 24-Hour Allergy starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy antihistamine
- INDOOR & OUTDOOR ALLERGIES: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies
- One 120-spray bottle of Flonase Sensimist Allergy Relief Nasal Spray Non Drowsy Allergy Medicine, Gentle Mist
- 24 hour allergy medicine for nasal congestion, sneezing, itchy nose, itchy eyes, watery eyes and runny nose relief
- Nasal decongestant spray with MistPro technology that generates a fine, gentle, unscented mist that's virtually drip free
- Nasal decongestant allergy medication for year round and seasonal allergy relief
- Ergonomically designed bottle comfortably delivers Flonase Sensimist directly into the nose
- Allergy mist formulated for adults and children 12 years and older
- Use two sprays daily in each nostril for one week, then one to two sprays daily as needed for allergy symptoms
Dog Allergy Medicine
Types of allergies
Before you know about the medicines that are to be given to your dog with allergy, you should know about the various kinds of allergies that are common in dogs. This will give you a better view of the situation. With a better understanding of dog allergies, you can treat your dog better by choosing the perfect medicine. Here are the common types:
Flea Allergy Dermatitis
This type of allergy is particular to the skin which is caused by the saliva of fleas. This might result in irritation that is extreme and the swelling of the epidermis. One easy way to avoid this is to comb your dog everyday so that no fleas can stay inside the coat. If it is possible, consider bathing your dog very frequently. We suggest that you use natural remedies for this kind of allergy and not chemical based ones, as they might further aggravate the issue.
You must have heard that food allergies in dogs are pretty common and some of them might even have some serious effects. Dogs of any age can get a food allergy and it will require professional assistance if you want to know the source of the allergy.
The symptoms of food allergies can be digestive problems like diarrhea, itchy coat, infections in the ear, etc. So it is pretty complicated to figure out the food you want to eliminate, without seeking a vet’s help.
Allergies from the environment
Dogs love to stay outdoors since it gives them so much space to run around and play. But this is also a strong source of causing allergies which are mostly manifested in irritations in your pet. Dust mites, cleaning chemicals, pollen, mold, grasses, etc, can be sources that cause these environmental allergies. In this case, the earlier your notice the symptoms, the better it is. This is because of your pet is exposed more to the allergens, the allergy will increase.
You can avoid this type of allergy by keeping the surroundings clean and free of smoke. Use air purifier inside your house and natural products for cleaning. Try to keep your dog’s feet clean because it might drag sources of allergy from the outside, into your home.
The treatment with Dog Allergy Medicine
If you are looking for dog allergy medicine, then you should probably try using some natural treatments initially and see if your pet responds to that. Here are some common natural therapies you can try out:
Yucca is a type of anti-inflammatory that is totally natural and has helped dogs through years. Also, the good part is that it does not have side effects and you can incorporate it daily in the diet of your dog. You can put in it the food or it can even be applied on the skin to the areas that are affected by allergy.
There are Omega 3 fatty acids which make your pet less prone to catching an allergy. Remember that natural medications will take more time to act upon the system of your dog but they will work. So you need to be patient. There are meals that are rich in Omega 3 acids which a lot of these pet food companies have. You can also try Omega 3 fatty acids in the liquid form that is also available at pet care brands. However, make sure you choose the product carefully and ensure its high quality.
Biotin is a kind of Vitamin B which has been known to benefit dogs who suffer from dry skin, itchy skin, seborrhea, etc. Also, there are fatty acids in Biotin which as you already know, are great to treat allergies. There is no toxic effect of Biotin as well so your dog is safe to use this. You can find Biotin as a supplement powder which has other ingredients too, or you can buy plain Biotin as well.
Non natural remedies
Other than what we have already discussed, there are remedies that are mostly chemical based, as well. Steroids are a good example which can be given to your dog orally or you can use a steroid injection. Usually, steroids are used when the allergy is pretty aggravated and a high dose is administered. It is also advisable to give oral steroids because not a lot of it is circulated in the body and this decreases the chances of side effects.
Then you also have the option of antihistamines. One very common example is Benadryl. But then you do not really know which antihistamine will work for your pet as dogs respond differently to different antihistamines. Other common names are Diphenhydramine, Hydroxyzine HCI, etc. Although used mostly for humans, antihistamines are effective for dogs as well. Make sure that you use any antihistamine only after you have consulted a veterinarian.
Common side effects of antihistamines are constipation, loss of appetite, hyperactivity, dry mouth, etc. But this also depends on the amount that your dog intakes. If the vet is good then the side effects can be controlled with the dosage.
Now that you know some basics of dog allergy medicine, you can make a better choice when it comes to buying one. Many dog allergy medicines are sold by reputed pet care brands. We suggest you go for a high quality one without compromising with the health of your pet. You can order online or check out your nearest pet specialty store for dog allergy medicine.
Amazon Best Rated Products - Last Updated on 2020-07-13.
DISCLAIMER: There are affiliate links on this page. This means that at no cost to you, we will receive a small commission if you purchase through our link.